# SDR AALA20030242

- Difficulty date: February 24, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N187AA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT AFT SERVICE DOOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
